Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Caffeine poisoning - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   hi i have a question about caffeine poisoning...
Doctor :   k
User :   my friend took benedryl and 2 very large amp energy drinks a few hours ago and she is very sick to her stomach, dissoriented, can't sleep, having tremors and very anxious
Doctor :   well its an emergency condition
User :   i am staying with her currently and I was wondering what should be done or what this means?
Doctor :   u have to take her to the hosp for the necessary treatment
Doctor :   since its an emergency
User :   so this is not something she can wait out?
Doctor :   yeah
Doctor :   coz it could be sum sort of poisoning
User :   ok thank you very much
Doctor :   sure
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor